# SDR DALA2017030501820

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1060 +14, RBL 45 GOUGED AT TOP SIDE. REMOVED THE GOUGE IAW SRM 53-00-52. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-5. 2 REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-2 AND DWG 144N5001.
